# SDR CWQR200706

- Difficulty date: July 25, 2007
- Submitted: July 30, 2007
- Operation: General aviation
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 3,987 hours
- Engine: Pwa PW535A
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Part number: 663322513
- Condition: Rusted
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION, NOTICED A RUST STAIN COMING FROM THE LOWER RUDDER BEARING PLATE ASSY (LOWEST HINGE POINT). UPON DISASSEMBLE, FOUND THE DRAIN HOLE FROM THE RUDDER TORQUE TUBE WAS DRAINING INTO THE LOWER BEARING PLATE ASSY. THIS IS DUE TO A NEW DESIGN OF THE PLATE ASSY, THE NEW ONE IS BEEFED UP AND HAS A BUILT UP AREA AROUND THE BEARING, THAT DIRECTS WATER TO THE BEARING, UNLIKE THE PREVIOUS DESIGN THAT WAS A FLAT PLATE AND ALLOWED WATER TO DRAIN AWAY FROM THE BEARING.  SERVICE CONDITION REPORT HAS BEEN FILED WITH MFG UNDER NR 305034.
